Alert archive / Iowa / River Flood Warnings in 2017
River Flood Warning 37, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 28, 2017, 8:29 PM CDT for Clayton County, Iowa. It took effect at Jun 29, 2017, 4:11 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2017, 8:29 PM CDT (01:29 UTC)
- In effect from
- Jun 29, 2017, 4:11 AM CDT
- Expired
- Jul 1, 2017, 3:28 AM CDT
- In force
- 47 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clayton County, IA
The radar
The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 19.30 ft at Jun 29, 2017, 11:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
037 WGUS43 KARX 290129 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 829 PM CDT Wed Jun 28 2017 .Heavy rains from this afternoon and evening has prompted a Flood Warning for the Turkey River at Elkader and Garber. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-291329- /O.NEW.KARX.FL.W.0036.170629T0422Z-170701T0200Z/ /EKDI4.1.ER.170629T0422Z.170629T1800Z.170630T0800Z.NO/ 829 PM CDT Wed Jun 28 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Turkey River At Elkader. * until Friday evening. * At 7:45 PM Wednesday the stage was 10.7 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this evening and continue to rise to near 13.7 feet by Thursday. The river will fall below flood stage by Friday morning. * Impact...At 12.0 feet...Minor flooding occurs in areas near the river. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-291329- /O.NEW.KARX.FL.W.0037.170629T1448Z-170701T0828Z/ /GRBI4.1.ER.170629T1448Z.170630T0000Z.170630T1428Z.NO/ 829 PM CDT Wed Jun 28 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Turkey River At Garber. * from Thursday morning to late Friday night. * At 7:15 PM Wednesday the stage was 9.6 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Thursday morning and continue to rise to near 19.7 feet by Thursday evening. The river will fall below flood stage by Friday morning. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$
6 follow-up statements
119 WGUS83 KARX 290255 FLSARX Flood Statement National Weather Service La Crosse WI 955 PM CDT Wed Jun 28 2017 .Flood Warnings continue for the Turkey River at Elkader and Garber. Due to the high rainfall rates today rapid rises are occurring along the Turkey River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-291755- /O.EXT.KARX.FL.W.0036.170629T0349Z-170701T0200Z/ /EKDI4.1.ER.170629T0349Z.170629T1800Z.170630T0800Z.NO/ 955 PM CDT Wed Jun 28 2017 The Flood Warning continues for The Turkey River At Elkader. * until Friday evening...Or until the warning is cancelled. * At 8:45 PM Wednesday the stage was 11.4 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this evening and continue to rise to near 13.7 feet by Thursday. The river will fall below flood stage by Friday morning. * Impact...At 12.0 feet...Minor flooding occurs in areas near the river. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-291754- /O.CON.KARX.FL.W.0037.170629T1448Z-170701T0828Z/ /GRBI4.1.ER.170629T1448Z.170630T0000Z.170630T1428Z.NO/ 955 PM CDT Wed Jun 28 2017 The Flood Warning continues for The Turkey River At Garber. * from Thursday morning to late Friday night...Or until the warning is cancelled. * At 9:15 PM Wednesday the stage was 11.8 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday morning and continue to rise to near 19.7 feet by Thursday evening. The river will fall below flood stage by Friday morning. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$
051 WGUS83 KARX 290918 FLSARX Flood Statement National Weather Service La Crosse WI 418 AM CDT Thu Jun 29 2017 .Flood Warnings continue along the Turkey River at Elkader and Garber, and along the Middle Fork Whitewater River near Whitewater Park. While water levels continue to rise along the Turkey River, water levels are falling rapidly along the Middle Fork Whitewater River near Whitewater Park and are expected to fall below flood stage later this morning. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-300018- /O.EXT.KARX.FL.W.0036.000000T0000Z-170701T0808Z/ /EKDI4.1.ER.170629T0227Z.170629T1800Z.170630T1408Z.NO/ 418 AM CDT Thu Jun 29 2017 The Flood Warning continues for the Turkey River At Elkader. * until late Friday night...Or until the warning is cancelled. * At 3:45 AM Thursday the stage was 13.9 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 15.0 feet by today. The river will fall below flood stage Friday morning. * Impact...At 12.0 feet...Minor flooding occurs in areas near the river. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-300018- /O.EXT.KARX.FL.W.0037.170629T0911Z-170701T0828Z/ /GRBI4.1.ER.170629T0719Z.170630T0000Z.170630T1428Z.NO/ 418 AM CDT Thu Jun 29 2017 The Flood Warning continues for the Turkey River At Garber. * until late Friday night...Or until the warning is cancelled. * At 3:15 AM Thursday the stage was 17.5 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 19.7 feet by this evening. The river will fall below flood stage Friday morning. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$ MNC109-169-300018- /O.CON.KARX.FL.W.0038.000000T0000Z-000000T0000Z/ /WSPM5.1.ER.170629T0149Z.170629T0530Z.000000T0000Z.NO/ 418 AM CDT Thu Jun 29 2017 The Flood Warning continues for the Middle Fork Whitewater River near Whitewater Park. * until further notice...Or until the warning is cancelled. * At 3:30 AM Thursday the stage was 13.8 feet. * Flood stage is 13.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue falling and drop below flood stage later this morning. && LAT...LON 4402 9216 4415 9202 4415 9196 4400 9205 $$ Rogers
140 WGUS83 KARX 291508 FLSARX Flood Statement National Weather Service La Crosse WI 1008 AM CDT Thu Jun 29 2017 .Flood Warnings continue along the Turkey River at Elkader and Garber. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-300608- /O.EXT.KARX.FL.W.0036.000000T0000Z-170630T1440Z/ /EKDI4.1.ER.170629T0227Z.170629T1145Z.170629T2040Z.NO/ 1008 AM CDT Thu Jun 29 2017 The Flood Warning continues for The Turkey River At Elkader. * until Friday morning...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 13.7 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by today. * Impact...At 12.0 feet...Minor flooding occurs in areas near the river. && LAT...LON 4294 9146 4284 9134 4280 9136 4293 9161 4298 9161 $$ IAC043-300608- /O.EXT.KARX.FL.W.0037.000000T0000Z-170701T0300Z/ /GRBI4.1.ER.170629T0719Z.170629T1800Z.170630T0900Z.NO/ 1008 AM CDT Thu Jun 29 2017 The Flood Warning continues for The Turkey River At Garber. * until Friday evening...Or until the warning is cancelled. * At 9:15 AM Thursday the stage was 19.2 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 19.5 feet by today. The river will fall below flood stage Friday morning. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$
248 WGUS83 KARX 292126 FLSARX Flood Statement National Weather Service La Crosse WI 426 PM CDT Thu Jun 29 2017 .Flood Warning continues for the Turkey River at Garber. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-301226- /O.EXT.KARX.FL.W.0037.000000T0000Z-170701T0155Z/ /GRBI4.1.ER.170629T0719Z.170629T1530Z.170630T0755Z.NO/ 426 PM CDT Thu Jun 29 2017 The Flood Warning continues for The Turkey River At Garber. * until Friday evening...Or until the warning is cancelled. * At 3:15 PM Thursday the stage was 18.7 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Friday morning. * Impact...At 19.0 feet...County Road X3C at the south end of Garber becomes inundated. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$
824 WGUS83 KARX 300205 FLSARX Flood Statement National Weather Service La Crosse WI 905 PM CDT Thu Jun 29 2017 .The Turkey River at Garber is expected to fall below flood stage tonight. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-301705- /O.EXT.KARX.FL.W.0037.000000T0000Z-170630T2238Z/ /GRBI4.1.ER.170629T0719Z.170629T1530Z.170630T0438Z.NO/ 905 PM CDT Thu Jun 29 2017 The Flood Warning continues for The Turkey River At Garber. * until Friday afternoon...Or until the warning is cancelled. * At 8:15 PM Thursday the stage was 17.5 feet. * Flood stage is 17.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage early tonight. * Impact...At 17.0 feet...Minor flooding begins in the communities of Garber, Osterdock and Millville. && LAT...LON 4280 9136 4284 9134 4269 9096 4272 9131 $$
630 WGUS83 KARX 300948 FLSARX Flood Statement National Weather Service La Crosse WI 448 AM CDT Fri Jun 30 2017 .Flood warning for the Turkey River at Garber is cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC043-301018- /O.CAN.KARX.FL.W.0037.000000T0000Z-170630T2238Z/ /GRBI4.1.ER.170629T0719Z.170629T1530Z.170630T0503Z.NO/ 448 AM CDT Fri Jun 30 2017 The Flood Warning is cancelled for The Turkey River At Garber. * At 4:15 AM Friday the stage was 16.5 feet. * Flood stage is 17.0 feet. * Fell below flood stage at 12:03 AM Friday. * Forecast...The river will continue to fall to 11.8 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:33 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 28, 6:33 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 633 PM CDT Wed Jun 28 2017 .SHORT TERM...Tonight through Thursday Issued at 230 PM CDT Wed Jun 28 2017 Obvious concern in short term is how storm threat this evening plays out. Lots of questions to answer with only a few hours potentially to decipher outcome. Quasi-zonal flow across northern tier of U.S. with several short waves moving with moderate mid-level flow. Short wave in question for tonight is slowly working across Minnesota. As of 19Z abundant convection still exists in area, lingering from early morning system. This continues to complicate outcome. Higher mixed layer CAPE pool of 1500-2500 J/Kg resides mainly west of the area while gradient region in our forecast area. Meanwhile, best shear, which is highest in 0-3km layer, has been advecting east today, and is strongest over Wisconsin areas. Low level shear /0- 1km/ is respectable as well, but again, is highest in Wisconsin. Mesoscale models continue to blossom convection from central/eastern Iowa into southern Wisconsin this afternoon where psuedo warm front exists along with slightly better moisture advection. These storms have more potential for large hail and/or damaging wind, along with more heavy rain. We've already seen fairly decent rainfall efficiencies with storms. Would expect watch to be issued south first. Further north, less cape to work with, but closer to short wave may produce slightly higher localized low-level shear. Latest update to Day 1 SPC outlook brought tornado risk northward which seems reasonable, albeit still conditional. While storms may not be as strong in western and north central Wisconsin as cold front approaches, there is a potential for brief tornado development. Confidence is low with any of these scenarios but there is potential there. Again - bears watching and be alert for. As wave progresses, storm activity should push east and south by late evening leading to quiet overnight and quiet spell for most of Thursday. Boundary with higher precipitable water levels will be shunted just to the south of the area, close enough though to be a player for late week. .LONG TERM...Thursday Night through Wednesday Issued at 230 PM CDT Wed Jun 28 2017 Weather will remain active at times in outer forecast periods, although sensible storm threat shouldn't be too strong or severe. Next upstream short wave in flow will begin to affect weather potentially already Thursday night with some return flow. Given proximity of boundary just south of the area, could see convection break out and spread back north into the area going into Friday morning as wave moves through. Higher severe weather risk should remain south and east of the area though where better thermodynamics will exist. Meanwhile medium range guidance suggests yet another short wave trough will drop into Great Lakes region as northwest flow becomes a bit more established. This could keep us unsettled for parts of the area this weekend with mainly diurnal showers and storms. More disagreement in models as you get into Sunday and Monday time frame. While upper ridge starts to form, some guidance drops a short wave through corn belt bringing an enhanced storm threat, but otherwise warming trend on tap. It's early yet, but outlook for Fourth of July holiday could be quiet with short range upper ridge and boundary south of the area. Lowered some guidance rain chances here based on trends. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 633 PM CDT Wed Jun 28 2017 Two areas of ongoing convection early this evening. The first was ahead of the cold front over northeast Iowa into southwest Wisconsin that will stay south of both airports. The second was ahead of the area of low pressure that was over east central Minnesota. This activity has the potential to impact both airports as it slides east/southeast this evening and will include this possibility in both forecasts. Once this activity moves through, it should be quiet for the remainder of the period. The winds will swing around to the west once the cold front goes through with speeds generally around 10 knots or less. && .HYDROLOGY...Through This Evening Issued at 230 PM CDT Wed Jun 28 2017 Rainfall overnight was in 1-2" range in parts of the area, especially northeast Iowa. Rivers doing pretty good though. Storms should be fairly progressive tonight but will have to watch for repeat areas that could produce some localized issues. Once storms exit area later this evening, heavy rainfall threat much lower. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Shea LONG TERM...Shea AVIATION...04 HYDROLOGY...Shea
Hazardous weather outlook, Jun 28, 3:02 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 302 PM CDT Wed Jun 28 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-291100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 302 PM CDT Wed Jun 28 2017 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa...and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Additional scattered thunderstorms are expected through mid evening. Across northeast Iowa into southwest Wisconsin storms may be severe at times with large hail, damaging wind, heavy rain, and the potential for isolated tornadoes. From southeast Minnesota into western and north central Wisconsin, storms are expected to expand across the area with the potential for hail and isolated tornadoes. All this storm activity is expected to be south and east of the area by 10 pm. .DAYS TWO THROUGH SEVEN...Thursday through Independence Day There will be periodic storm chances from Thursday night through Monday. It is too early to discern if there would be a severe threat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Aegerter/Shea
In the hours before
Local storm report, Jun 28, 7:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD 3 N MAYNARD 42.82N 91.88W
06/28/2017 FAYETTE IA PUBLIC
LITTLE VOLGA RIVER FLOWING OVER 130TH ST.
&&
CJALocal storm report, Jun 28, 7:26 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG LIVINGSTON 42.90N 90.43W
06/28/2017 GRANT WI PUBLIC
NUMEROUS POWER POLES DOWN ON COUNTY ROAD E.
TIME ESTIMATED FROM RADAR.
&&
CJASpecial weather statement, Jun 28, 7:37 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service La Crosse WI
737 PM CDT WED JUN 28 2017
IAZ030-WIZ061-290130-
Clayton-Grant-
737 PM CDT WED JUN 28 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLAYTON AND
SOUTHERN GRANT COUNTIES...
At 735 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Edgewood to near Belmont. Movement
was east at 50 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.
Locations impacted include...
Platteville, Lancaster, Guttenberg, Cuba City, Strawberry Point,
Hazel Green, Dickeyville, Cassville, Edgewood, Georgetown, Beetown,
Arthur, Potosi, Livingston, Ellenboro, Glen Haven, Tennyson, Union,
North Buena Vista and Garber.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
4264 9153 4282 9153 4293 9043 4251 9042
4251 9064
TIME...MOT...LOC 0035Z 251DEG 50KT 4269 9132 4272 9040
JAMLocal storm report, Jun 28, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG 2 N LIVINGSTON 42.93N 90.43W
06/28/2017 GRANT WI PUBLIC
DAMAGE TO FARM OUTBUILDINGS. RELAYED VIA
BROADCAST MEDIA/SOCIAL MEDIA. TIME ESTIMATED
FROM RADAR.
&&
CJALocal storm report, Jun 28, 8:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 W LIVINGSTON 42.90N 90.45W
06/28/2017 GRANT WI PUBLIC
ROOF BLOWN OFF BARN. VIA SOCIAL MEDIA. TIME
ESTIMATED FROM RADAR.
&&
CJALocal storm report, Jun 28, 8:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
815 PM CDT WED JUN 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 4 SSE ROCHESTER 43.96N 92.46W
06/28/2017 OLMSTED MN PUBLIC
POWER POLE SNAPPED. RELAYED VIA BROADCAST
MEDIA. TIME ESTIMATED FROM RADAR.
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:29 PM CDT | River Flood Warning | ARX | Clayton | 49 hr |
| Jun 29, 6:42 AM CDT | Areal Flood Warning | ARX | Clayton, Fayette | 6 hr |
Nearby
River Flood Warnings in Iowa, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.